# SDR CA050719003

- Difficulty date: July 2, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 19,193 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6220 · Main Rotor Head
- Part: Bracket
- Part number: 332A67145620
- Condition: Cracked
- Location: M/R Head Deice
- Component: Rotor Head, 332A31000106
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DEICE EQUIPMENT WAS BEING REMOVED FOR THE SUMMER SEASON,WHEN THIS CRACK WAS DISCOVERED. NO PREVIOUS EVIDENCE WAS DISCOVERED CONCERNING THIS PART.THIS CRACK WAS DISCOVERED VISUALLY DURING THE REMOVAL.
